# SDR 2007UALA02562

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 25,712 hours, 3,345 cycles
- Engine: Pwa PW4090
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED LOOP 1 WING R FAILURE OF RIGHT WING DUCT LEAK DETECTION LOOP OR CENTER DUCT LEAK OVERHEAT DETECTION SYSTEM (DLODS) CARD.  [08-08-07]  CHECKED FOR DUCT LEAK RH AC PACK-BAY AREA. ALSO CHKED FOR DAMAGE OF SENSOR ELEMENTS. ALL SENSORS ARE OK. UNABLE TO DUPLICATE DEFECT.  NO MSG FOUND. OVER HEAT FIRE DET TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
